Alert archive / Kansas / Flash Flood Warnings in 2016

Flash Flood Warning 16, NWS Goodland, KS

May 29, 2016Gove County, Logan County, Kansas

NWS Goodland, KS issued this flash flood warning at May 29, 2016, 4:30 PM CDT for Gove County, Logan County, Kansas. It was in force for 5 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 29, 2016, 4:30 PM CDT (21:30 UTC)
Expired
May 29, 2016, 9:30 PM CDT
In force
5 hr
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Flood severity
None

Counties Gove County, KS, Logan County, KS

The radar

The Goodland radar (KGLD), 88 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 29, 5:20 PM CDTFLASH FLOOD11 S Oakley, KSWATER OVER LOW SPOTS ON COUNTY ROADS INCLUDING SENECA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 50 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 9.5 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2016-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 642 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2016-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
642 J/kg
Mixed-layer CIN
-132 J/kg
Mixed-layer LCL
1620 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.6

Open this sounding in Storm Lab

The text

As transmitted.

981 
WGUS53 KGLD 292130
FFWGLD
KSC063-109-300030-
/O.NEW.KGLD.FF.W.0016.160529T2130Z-160530T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
430 PM CDT SUN MAY 29 2016

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WEST CENTRAL GOVE COUNTY IN WEST CENTRAL KANSAS...
  NORTHEASTERN LOGAN COUNTY IN WEST CENTRAL KANSAS...

* UNTIL 730 PM CDT

* AT 429 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. TWO TO THREE INCHES OF RAIN
  HAVE ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* FLASH FLOODING WILL REMAIN OVER MAINLY RURAL AREAS OF WEST CENTRAL
  GOVE AND NORTHEASTERN LOGAN COUNTIES.

ADDITIONAL RAINFALL AMOUNTS OF ONE TO THREE INCHES ARE POSSIBLE IN
THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...FARMLAND...AND OTHER LOW LYING
SPOTS.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.

&&

LAT...LON 3893 10100 3904 10100 3905 10081 3898 10061
      3890 10071 3885 10065

$$

HUSTED
4 follow-up statements
250 
WGUS73 KGLD 292231
FFSGLD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
531 PM CDT SUN MAY 29 2016

KSC063-109-300030-
/O.CON.KGLD.FF.W.0016.000000T0000Z-160530T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GOVE KS-LOGAN KS-
531 PM CDT SUN MAY 29 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR
WEST CENTRAL GOVE AND NORTHEASTERN LOGAN COUNTIES...

AT 528 PM CDT...EMERGENCY MANAGEMENT REPORTED FLASH FLOODING ON
HIGHWAY 83 APPROXIMATELY 10 MILES SOUTH OF OAKLEY. THREE TO 6 INCHES
OF RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS ALREADY OCCURRING.

FLASH FLOODING WILL REMAIN OVER MAINLY RURAL AREAS OF WEST CENTRAL
GOVE AND NORTHEASTERN LOGAN COUNTIES.

ADDITIONAL RAINFALL AMOUNTS OF ONE TO THREE INCHES ARE POSSIBLE IN
THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...FARMLAND...AND OTHER LOW LYING
SPOTS.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.

&&

LAT...LON 3893 10100 3904 10100 3905 10081 3898 10061
      3890 10071 3885 10065

$$

HUSTED
004 
WGUS73 KGLD 292234 CCA
FFSGLD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
534 PM CDT SUN MAY 29 2016

KSC063-109-300030-
/O.COR.KGLD.FF.W.0016.000000T0000Z-160530T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GOVE KS-LOGAN KS-
534 PM CDT SUN MAY 29 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR
WEST CENTRAL GOVE AND NORTHEASTERN LOGAN COUNTIES...

AT 532 PM CDT...EMERGENCY MANAGEMENT REPORTED FLASH FLOODING ON
COUNTY ROADS APPROXIMATELY 11 MILES SOUTH OF OAKLEY. THREE TO
SIX INCHES OF RAIN HAS FALLEN. FLASH FLOODING IS ALREADY OCCURRING.

FLASH FLOODING WILL REMAIN OVER MAINLY RURAL AREAS OF WEST CENTRAL
GOVE AND NORTHEASTERN LOGAN COUNTIES.

ADDITIONAL RAINFALL AMOUNTS OF ONE TO THREE INCHES ARE POSSIBLE IN
THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...FARMLAND...AND OTHER LOW LYING
SPOTS.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.

&&

LAT...LON 3893 10100 3904 10100 3905 10081 3898 10061
      3890 10071 3885 10065

$$

HUSTED
309 
WGUS53 KGLD 292254
FFWGLD
KSC063-109-300230-
/O.EXT.KGLD.FF.W.0016.000000T0000Z-160530T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
554 PM CDT SUN MAY 29 2016

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  WEST CENTRAL GOVE COUNTY IN WEST CENTRAL KANSAS...
  NORTHEASTERN LOGAN COUNTY IN WEST CENTRAL KANSAS...

* UNTIL 930 PM CDT

* AT 532 PM CDT...EMERGENCY MANAGEMENT REPORTED FLASH FLOODING ON
  COUNTY ROADS APPROXIMATELY 11 MILES SOUTH OF OAKLEY. THREE TO SIX
  INCHES OF RAIN HAS FALLEN. FLASH FLOODING IS ALREADY OCCURRING.

* FLASH FLOODING WILL REMAIN OVER MAINLY RURAL AREAS OF WEST CENTRAL
  GOVE AND NORTHEASTERN LOGAN COUNTIES.

ADDITIONAL RAINFALL AMOUNTS OF ONE TO THREE ARE POSSIBLE IN THE
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...FARMLAND...AND OTHER LOW LYING
SPOTS.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.

&&

LAT...LON 3893 10100 3904 10100 3905 10081 3898 10061
      3890 10071 3885 10065

$$

HUSTED
293 
WGUS73 KGLD 300231
FFSGLD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
931 PM CDT SUN MAY 29 2016

KSC063-109-300241-
/O.EXP.KGLD.FF.W.0016.000000T0000Z-160530T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GOVE KS-LOGAN KS-
931 PM CDT SUN MAY 29 2016

...THE FLASH FLOOD WARNING FOR WEST CENTRAL GOVE AND NORTHEASTERN
LOGAN COUNTIES HAS EXPIRED...

THE HEAVY RAIN HAS ENDED. FLOODING IS STILL EXPECTED TO POSE A
THREAT AND AN AREAL FLOOD WARNING HAS BEEN ISSUED ACROSS THE REGION.
PLEASE CONTINUE TO HEED ANY REMAINING ROAD CLOSURES.

LAT...LON 3893 10100 3904 10100 3905 10081 3898 10061
      3890 10071 3885 10065

$$

HUSTED

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this flash flood warning went out at May 29, 3:29 PM CDT, 1 hour 1 minute earlier.

Area forecast discussion, May 29, 3:29 PM CDT, 1 hour 1 minute before
Area Forecast Discussion
National Weather Service Goodland KS
229 PM MDT SUN MAY 29 2016

.SHORT TERM...(This evening through Monday)
Issued at 217 PM MDT Sun May 29 2016

Scattered thunderstorms have developed this afternoon in
southeastern part of the area. A weak shortwave trough rotating
around the souther plains ridge has provided enough lift in the
moderately unstable and weakly sheared environment for large hail
in the strongest cores. The shear is forecast to increase a bit
this afternoon so storms will likely persist into the evening
hours as they gradually lift north with the upper forcing.

Monday will present a similar set up as today. Another shortwave
trough will rotate in during the afternoon from the southwest.
Instability however will be higher...with most of the forecast
area moderately to strongly unstable. Deep layer shear will be
similar with perhaps a slight increase as well compared to today.
As a result...think there will be another round of scattered
storms capable of producing large hail.

.LONG TERM...(Monday night through Sunday)
Issued at 151 PM MDT Sun May 29 2016

Thunderstorm activity Monday evening, some severe, will slowly wind
down Monday night as the longwave of low pressure pulls slightly
eastward overnight. The theta-e boundary that provided a focus for
thunderstorm development on Monday afternoon/evening will move off
to the east as we head into Tuesday. Another round of thunderstorm
activity will be possible on Tuesday along and ahead of a cold
front. At this time, strong thunderstorms are possible but severe
thunderstorm development will be limited. PoPs remain in the
forecast through Wednesday morning as this front will likely slow
down during the overnight hours and perhaps stall out just to the
east of the CWA. This system will move to the east late Wednesday
and into Thursday with high pressure building in to the west of the
CWA. A dry and warm pattern will persist from late Wednesday into
the weekend.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 1117 AM MDT Sun May 29 2016

widely scattered thunderstorms will develop this evening and
persist into tonight due to a weak shortwave trough aloft and
instability due to surface heating. Confidence is rather low that
one of these storms will directly impact either KGLD or KMCK so
will not mention in the TAFs at this time.
Overnight...there is a low probability of low clouds and fog with
low level moisture advecting northward which could briefly reduce
flight categories at either terminal. Once again, confidence is
rather low so will leave out of the TAFs for now.

&&

.GLD Watches/Warnings/Advisories...
KS...NONE.
CO...NONE.
NE...NONE.
&&

SHORT TERM...024
LONG TERM...TL
AVIATION...024
Hazardous weather outlook, May 29, 11:41 AM CDT, 4 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1041 AM MDT SUN MAY 29 2016

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-301645-
YUMA COUNTY-KIT CARSON COUNTY-CHEYENNE COUNTY-CHEYENNE-RAWLINS-
DECATUR-NORTON-SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-
GREELEY-WICHITA-DUNDY-HITCHCOCK-RED WILLOW-
1041 AM MDT SUN MAY 29 2016 /1141 AM CDT SUN MAY 29 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO...
EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THERE WILL BE ISOLATED TO SCATTERED THUNDERSTORMS THROUGH TONIGHT.
AT THIS TIME...THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

THE CHANCES FOR THUNDERSTORMS WILL CONTINUE FROM MONDAY INTO
TUESDAY NIGHT. AT THIS TIME...IT LOOKS LIKE SOME OF THESE STORMS
COULD BECOME SEVERE MONDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

In the hours before

Local storm report, May 29, 3:59 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
259 PM MDT SUN MAY 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     FLASH FLOOD      GOVE                    38.96N 100.49W
05/29/2016                   GOVE               KS   TRAINED SPOTTER

            SPOTTER PASSED ALONG REPORTS OF WATER ACROSS STREETS IN
            TOWN.

&&

HILL
Special weather statement, May 29, 4:05 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
405 PM CDT SUN MAY 29 2016

KSZ004-016-292130-
NORTON KS-GRAHAM KS-
405 PM CDT SUN MAY 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GRAHAM AND
SOUTHWESTERN NORTON COUNTIES UNTIL 430 PM CDT...

AT 405 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6
MILES SOUTHWEST OF LENORA...OR 19 MILES NORTHWEST OF HILL
CITY...MOVING NORTHEAST AT 20 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
LENORA AND NEW ALMELO.

LAT...LON 3947 10013 3950 10016 3957 10016 3957 10018
      3958 10018 3972 10010 3959 9986
TIME...MOT...LOC 2105Z 228DEG 16KT 3956 10011

HUSTED
Special weather statement, May 29, 4:14 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
414 PM CDT SUN MAY 29 2016

KSZ028-029-292130-
LOGAN KS-GOVE KS-
414 PM CDT SUN MAY 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GOVE AND
SOUTHEASTERN LOGAN COUNTIES UNTIL 430 PM CDT...

AT 414 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5
MILES NORTHEAST OF SCOTT STATE LAKE...MOVING NORTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
THE MONUMENT ROCKS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3878 10101 3890 10080 3872 10065 3870 10070
      3870 10093
TIME...MOT...LOC 2114Z 234DEG 16KT 3875 10087

HUSTED
Local storm report, May 29, 4:15 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
315 PM MDT SUN MAY 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             10 S OAKLEY             38.98N 100.85W
05/29/2016  E1.00 INCH       LOGAN              KS   PUBLIC

&&

HILL
Local storm report, May 29, 4:24 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
324 PM MDT SUN MAY 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HAIL             8 SSE MONUMENT          38.99N 100.93W
05/29/2016  E1.75 INCH       LOGAN              KS   PUBLIC

            PING PONG TO GOLF BALL SIZE HAIL.

&&

HILL
Special weather statement, May 29, 4:24 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
424 PM CDT SUN MAY 29 2016

KSZ014-015-292145-
THOMAS KS-SHERIDAN KS-
424 PM CDT SUN MAY 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN THOMAS AND
SOUTHWESTERN SHERIDAN COUNTIES UNTIL 445 PM CDT...

AT 424 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6
MILES NORTHEAST OF OAKLEY...MOVING EAST AT 20 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
GRINNELL AND ANGELUS.

THIS INCLUDES INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 73 AND 75.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3913 10059 3913 10084 3926 10085 3928 10054
TIME...MOT...LOC 2124Z 266DEG 18KT 3918 10075

HUSTED

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 1:37 PM CDTSpecial Weather StatementGLDGove38 min
May 29, 1:52 PM CDTSevere Thunderstorm WarningGLDGove38 min
May 29, 2:22 PM CDTSevere Thunderstorm WarningGLDGove, Sheridan38 min
May 29, 2:54 PM CDTSevere Thunderstorm WarningGLDGove, Graham, Sheridan51 min
May 29, 3:02 PM CDTSevere Thunderstorm WarningGLDSheridan43 min
May 29, 3:12 PM CDTSevere Thunderstorm WarningGLDGove48 min
May 29, 3:31 PM CDTSevere Thunderstorm WarningGLDGove, Logan44 min
May 29, 3:46 PM CDTSpecial Weather StatementGLDNorton14 min
May 29, 3:48 PM CDTFlash Flood WarningGLDGove6 hr
May 29, 3:53 PM CDTSpecial Weather StatementGLDLogan22 min
May 29, 3:55 PM CDTSevere Thunderstorm WarningGLDDecatur, Rawlins, Sheridan, Thomas50 min
May 29, 3:57 PM CDTSevere Thunderstorm WarningGLDGove48 min
May 29, 4:05 PM CDTSpecial Weather StatementGLDNorton25 min
May 29, 4:11 PM CDTSevere Thunderstorm WarningGLDGove, Logan49 min
May 29, 4:14 PM CDTSpecial Weather StatementGLDLogan16 min
May 29, 4:24 PM CDTSpecial Weather StatementGLDSheridan21 min
May 29, 4:42 PM CDTSpecial Weather StatementGLDSheridan18 min
May 29, 4:47 PM CDTSpecial Weather StatementGLDGove28 min
May 29, 4:55 PM CDTTornado WarningGLDGove, Logan13 min
May 29, 4:58 PM CDTSevere Thunderstorm WarningGLDGove, Logan, Thomas47 min
May 29, 5:19 PM CDTSpecial Weather StatementGLDThomas11 min
May 29, 5:21 PM CDTSevere Thunderstorm WarningGLDGove24 min
May 29, 5:25 PM CDTSevere Thunderstorm WarningGLDThomas35 min
May 29, 5:35 PM CDTSpecial Weather StatementGLDLogan25 min
May 29, 5:43 PM CDTFlash Flood WarningGLDLogan4 hr
May 29, 5:44 PM CDTSevere Thunderstorm WarningGLDLogan46 min
May 29, 5:45 PM CDTSpecial Weather StatementGLDGove15 min
May 29, 5:56 PM CDTSevere Thunderstorm WarningGLDThomas34 min
May 29, 6:02 PM CDTSpecial Weather StatementGLDGove28 min
May 29, 6:08 PM CDTSpecial Weather StatementGLDLogan22 min
May 29, 6:11 PM CDTSpecial Weather StatementGLDThomas19 min
May 29, 6:22 PM CDTSpecial Weather StatementGLDSherman8 min
May 29, 6:27 PM CDTSevere Thunderstorm WarningGLDGove, Logan33 min
May 29, 6:30 PM CDTSpecial Weather StatementGLDWallace15 min
May 29, 6:31 PM CDTSpecial Weather StatementGLDSherman14 min
May 29, 6:34 PM CDTSevere Thunderstorm WarningGLDGreeley41 min
May 29, 6:38 PM CDTSevere Thunderstorm WarningGLDLogan, Wallace52 min
May 29, 6:50 PM CDTSpecial Weather StatementGLDSherman25 min
May 29, 6:57 PM CDTSpecial Weather StatementGLDLogan18 min

Nearby

Flash Flood Warnings in Kansas, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.